# SDR SWIA201332843

- Difficulty date: February 14, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 29,913 hours, 40,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN.  (FLT 5636 )  LUBED MAIN CABIN DOOR, DOOR HANDLE, AND HANDLE TORQUE TUBE ASSEMBLY.
